# SDR AALA202109240208

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 33,640 hours, 13,693 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Clogged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROTATION FLIGHT CONTROL LIGHT AND LOW PRESSURE SYSTEM A ENGINE AND ELECTRIC LIGHT ILLUMINATED. HYDRAULIC QUANTITY A DROPPED TO 61% WITH ODOR IN COCKPIT. RETURNED TO JFK PRECAUTIONARY LANDING. EMERGENCY WAS DECLARED. AIRCRAFT WAS OVERWEIGHT FOR LANDING. HYDRAULIC A PRESS REMAINED 3000 PSI. REPLACED SYSTEM A HYDRAULIC RETURN FILTER, ELECTRONIC DEMAND PUMP CASE DRAIN FILTER (AALA202109242854), ELECTRONIC DRIVEN MOTOR PUMP CASE DRAIN FILTER (AALA202109240230), ELECTRONIC DEMAND PUMP/ELECTRONIC DRIVEN MOTOR PUMP PRESSURE MODULE SYSTEM A FILTER (AALA202109245460) AND LEFT ENGINE DRIVEN HYDRAULIC PUMP SUPPLY HOSE (AALA202109240831). ACCOMPLISHED HIGH POWER RUN NO LEAKS OR ODORS NOTED HYDRAULIC PRESSURE AND QUANTITY NORMAL.
